Centre de Physique Théorique

Home > Research teams > Quantum Dynamics and Spectral Analysis > List of Publications

List of Publications

The List of Publications is composed of the teams:
119 results
Journal article
Yavar Kian
Local energy decay for the wave equation with a time-periodic non-trapping metric and moving obstacle
Cubo, a Mathematical Journal, 2012, 14 (2), pp.153-173. ⟨10.4067/S0719-06462012000200008⟩
Journal article
Horia D. Cornean, Pierre Duclos, Radu Purice
Adiabatic non-equilibrium steady states in the partition free approach
Annales Henri Poincaré, Springer Verlag, 2012, 13 (4), pp.827-856. ⟨10.1007/s00023-011-0144-x⟩
Book Section
Jacek Gilewicz, Radosław Jedynak
Compatibility of Continued Fraction Convergents with Padé Approximants
Walter Gautschi; Giuseppe Mastroianni; Themistocles M. Rassias. Approximation and Computation: In Honor of Gradimir V. Milovanovi, 42, Springer, pp.135-144, 2011, Springer Optimization and Its Applications, 978-1-4419-6593-6. ⟨10.1007/978-1-4419-6594-3_10⟩
Conference paper
Jean-Michel Combes, François Germinet, Abel Klein
Lifshitz tails estimate for the density of states of the Anderson model
Spectra of Random Operators and Related Topics, Jul 2011, Kyoto University, Japan. pp.1-9
Journal article
Walter H. Aschbacher, Jean-Marie Barbaroux, Jérémy Faupin, Jean-Claude Guillot
Spectral theory for a mathematical model of the weak interaction: The decay of the intermediate vector bosons W±, II
Annales Henri Poincaré, Springer Verlag, 2011, 12 (8), pp.1539-1570. ⟨10.1007/s00023-011-0114-3⟩
Journal article
Jacek Gilewicz
100 years of improvements of bounding properties of Padé approximants to the Stieltjes functions: One-point, two-point and N-point Padé approximants
Applied Numerical Mathematics, Elsevier, 2010, 60 (12), pp.1320-1331. ⟨10.1016/j.apnum.2010.05.007⟩
Journal article
Elie Léopold
Asymptotic behaviours and general recurrence relations
Applied Numerical Mathematics, Elsevier, 2010, 60 (12), pp.1352-1363. ⟨10.1016/j.apnum.2010.08.001⟩
Journal article
S. Yu. Dobrokhotov, M. Rouleux
The semiclassical Maupertuis-Jacobi correspondence and applications to linear water wave theory
Matematicheskie Zametki / Mathematical Notes, MAIK Nauka/Interperiodica, 2010, 87 (3), pp.430-435. ⟨10.1134/S0001434610030168⟩
Journal article
Annalisa Panati, Christian Gérard, Fumio Hiroshima, Akito Suzuki
Existence and absence of ground states for a particle interacting through the quantized scalar field on a static spacetime
RIMS Kokyuroku Bessatsu, 2010, B21, pp.015-024
Journal article
J. Gilewicz, M. Pindor
General algorithm of computation of c-table and detection of valleys
Ukrainian Mathematical Journal, Springer Verlag (Germany), 2010, 62 (6), pp.882-893. ⟨10.1007/s11253-010-0397-4⟩
119 results